# SDR DALA2019123007593

- Difficulty date: December 30, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 73,864 hours, 54,964 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED FUMES AFTER T/O TRHU 10,000. FUMES DISSAPATED AFTER ABOUT 10 MINUTES. FLT CONTINUED.  COMPLIED WITH NO GO ODI PREV. 2172 IAW AMDS CARD 2120-2367. NO OIL CONTAMINATION FROM EITHER ENG OR APU. APU INLET WAS DIRTY BUT NOT OIL CONTAMINATED. CLEANED APU INLET. PERFORMED FULL DUCT BURN OUT IAW AMDS CARD 7100-2619. CREW STATED SMELL WAS RUBBERY. NO SMELL NOTED ON DUCT BURNOUT. OK FOR SERVICE.
